Citation: August. "Withdrawal Symptoms: An Experience with 1,4-Butanediol (exp1920)". Erowid.org. Jun 19, 2000. erowid.org/exp/1920
I must say that 1,4 butanediol has some nasty withdrawal symptoms as well. I too started getting way to attached to 1,4 butanediol and I too experienced bad withdrawals from this stuff, which is related to GBL in that it it is metabolized into GHB. My symptoms were more like cardiac related problems. Sweaty palms, blood pressure rising to borderline, heartrate rising to around 110 bps. Chest pains and general icky feeling. This lasted about 4-5 days after ceasing to use the bdo. I was using the bdo daily, even a few times a day. At one point, I even checked myself into the ER room at a local hospital. I didn't mention my 1,4 butanediol use to them however and they didn't find anything wrong after performing an EKG. They diagnosed me as having a vaso-vagal response, which is basically the brain telling the cardiac system wrong information. This kinda makes sense in light of the fact that ghb and relatives releases dopamine when wearing off. Anyway, it appears that GHB and friends should be used with careful moderation.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.